On a weakly hyperbolic quasilinear mixed problem of second order
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 2, p. 251-267
@article{ASNSP_2001_4_30_2_251_0,
     author = {d'Ancona, Piero and Di Flaviano, Mariagrazia},
     title = {On a weakly hyperbolic quasilinear mixed problem of second order},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 30},
     number = {2},
     year = {2001},
     pages = {251-267},
     zbl = {1072.35128},
     mrnumber = {1895711},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2001_4_30_2_251_0}
}
d'Ancona, Piero; Di Flaviano, Mariagrazia. On a weakly hyperbolic quasilinear mixed problem of second order. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 2, pp. 251-267. http://www.numdam.org/item/ASNSP_2001_4_30_2_251_0/

[1] R.A. Adams, "Sobolev spaces", Academic Press[A subsidiary of Harcourt Brace Jovanovich, Publishers], New York- London, 1975, Pure and Applied Mathematics, Vol. 65. | MR 450957 | Zbl 0314.46030

[2] R.G. A, A mixed problem for second order hyperbolic equations, Izv. Akad. Nauk Armjan. SSR Ser. Mat. 12 (1977), 32-45, 85. | MR 460906 | Zbl 0359.35046

[3] P. D'Ancona - M. Di Flaviano, An abstract degenerate hyperbolic equation with application to mixed problems, Hokkaido Math. J. (2) 29 (2000), 315-328. | MR 1776711 | Zbl 0974.35081

[4] P. D'Ancona - R. Manfrin, A class of locally solvable semilinear equations of weakly hyperbolic type, Ann. Mat. Pura Appl. 168 (1995), 355-372. | MR 1378250 | Zbl 0849.35076

[5] P. D'Ancona - R. Racke, Weakly hyperbolic equations in domains with boundaries, Nonlinear Anal. 33 (1998), 455-472. | MR 1635708 | Zbl 0933.34067

[6] R.S. Hamilton, The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. (1) 7 (1982), 65-222. | MR 656198 | Zbl 0499.58003

[7] L. Hörmander, "The analysis of linear partial differential operators", second ed., Springer-Verlag, Berlin, 1990. | Zbl 0687.35002

[8] K. Kimura, A mixed problem for weakly hyperbolic equations of second order, Comm. Partial Differential Equations 6 (1981), 1335-1361. | MR 640160 | Zbl 0492.35052

[9] M.L. Krasnov, Mixed boundary problems for degenerate linear hyperbolic differential equations second order, Mat. Sb. 49 (1959), 29-84. | MR 118954 | Zbl 0143.33202

[10] A. Kubo, Mixed problems for some weakly hyperbolic second order equations, Math. Japonica (5) 29 (1984), 721-751. | MR 768857 | Zbl 0599.35110

[11] A. Kubo, On the mixed problems for weakly hyperbolic equations of second order, Comm. Partial Differential Equations (9) 9 (1984), 889-917. | MR 749651 | Zbl 0548.35076

[12] A. Kubo, Well posedness for the mixed problems of degenerate hyperbolic equations, Funkcialaj Ekvacioj 34 (1991), 95-102. | MR 1116882 | Zbl 0789.35115

[13] J.-L. Lions - E. Magenes, "Non-homogeneous boundary value problems and applications", Vol. II. Die Grundlehren der mathematischen Wissenschaften. Springer-Verlag, New York-Heidelberg, 1972. | MR 350178 | Zbl 0223.35039

[14] V.A. Malovichko, Boundary value problems for degenerate and nondegenerate hyperbolic systems, Differentsial' nye Uravneniya 25 (1989) 1977-1981, 2022. | MR 1034105

[15] O.A. Oleinik, The Cauchy problem and the boundary value problem for second order hyperbolic equations degenerating in a domain and on its boundary, Soviet Math. Dokl. (3) 7 (1966), 969-977. | Zbl 0173.37601

[16] O.A. Oleinik, On the Cauchy problem for weakly hyperbolic equations, Comm.Pure Appl. Math. 23 (1970), 569-586. | MR 264227 | Zbl 0193.38602

[17] R. Sakamoto, "Hyperbolic boundary value problems", Cambridge University Press, Cambridge, 1982. | MR 666700 | Zbl 0494.35002